# SDR FDEA201011154365

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N50428
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG STRUT AFT FAIRING DRAIN TUBE EXIT COVER HAS VERY SMALL CRACK ON LWR EDGE.  NR 1 ENGINE STRUT AFT FAIRING DRAIN TUBE EXIT COVER T/E SKIN.  R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
